# SDR 97FDEA00896

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6518382129
- Condition: Corroded
- Location: Bs 950-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0186 055 CORROSION (C53-224-01) ON STRINGER 2 LT, BS 950-1183.  REPAIRED STR 2 LT, BS 950-1183 IAW FEDEX SRM 53-10-3.
